# SDR VNAA0702005

- Difficulty date: February 6, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 6,782 hours, 6,392 cycles
- Engine: Ge CF348C1
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A GEAR DISAGREE MESSAGE ON CLIMBOUT.  CREW ELECTED TO RETURN TO CLT AND LAND WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL TESTS IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
